# SDR CALA2011021500092

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 40,105 hours, 13,208 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: E7172000
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A OXYGEN GENERATOR AT LAVATORY 2 L DID NOT FIRE.  TEMPERATURE INDICATOR DID NOT TURN BLACK.  DRAGER P/N E71720-00, BOEING P/N S417T401-43, LOT NR ARNA-F 001. EA 3520-01277.  NO OTHER DEFECTS NOTED.
